Eczema caused my anabolic steroidsHi,
I paid a high price by taking a short cycle of anabolic steroids for body building in 2003. I developed a persistant rash on my cheeks. Went to see almost all the dermatologist I can get my hands on but to no avail.
Currently, I still have some red dry patches on my cheeks which is very stubborn. They look like dead skin but just stuck there for ages. I am very sensitive to heat and cold and will flush for hours if triggered. Some dermatologist mentioned I have rosacea but some rule it out. I guess I have mild rosacea at first but was triggered by by steroids intake and developed some form of eczema as a result.
Please help me.. I have suffered for 3 years and I feared to go out of the house everyday..
jason_wolver on 2006-05-02
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.